# SDR UIEA2018052500955

- Difficulty date: May 25, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 83,251 hours, 20,389 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: CGFT11001
- Part serial: 70835
- Condition: Inoperative
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K, O

## Discrepancy

MAIN CARGO FIRE LOOP A DECTECTOR NR 4 INOPERATIVE.   REPLACED THE FIRE DETECTOR IAW AMM 26-19-01. CHECKED GOOD.
